# SDR C2XA01IA278

- Difficulty date: May 2, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- Aircraft time: 24,647 hours, 32,340 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017063009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, ONE SKIN SUPPORT WAS FOUND TO BE CRACKED ON THE LEFT HAND WING UPPER SURFACE AT RIB 21.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN SUPPORT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
